# SDR MZZA99180

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 1044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A BULGE WAS FOUND ON BS 1044 FUSELAGE BELLY SKIN AT S-30.  THE DAMAGED SKIN WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-30-03 FIG 4.  (M)
